# SDR DXTA2025042403189

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N412QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500440
- Aircraft time: 6,431 hours, 5,024 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 50509870403
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE: MAIN DOOR HANDLE BROKE OFF CLOSING AND LOCKING DOOR. CORRECTIVE ACTION: PERFORMED REMOVAL OF BROKEN MAIN ENTRY DOOR HANDLE AND INSTALL NEW CUSTOMER SUPPLIED MAIN ENTRY DOOR HANDLE P/N: 505-09870-403 NSN, OPS CHECK GOOD ALL WORK PERFORMED IAW EMB-505 AMM 52-11-24
